Too much Progesterone?

by Lory
(AZ)

I am taking 300mg of progesterone capsule in the evening to help with sleep and 100mg of your cream in the am.

How do I know when I need to start cuting back? I used to just use your cream in am and pm 300-400 per day and it did not help with sleep.

Comments for Too much Progesterone?

Click here to add your own comments

Oct 25, 2018
Too much Progesterone?
by: Joy

Hi Lory

You can start to reduce the amount of progesterone used as soon as you feel stable and your adverse symptoms have cleared. Never use less than 100mg as this will encourage Estrogen Dominance symptoms to return.

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.

Share this page:
Find this page helpful? Please tell others. Here's how...

Would you prefer to share this page with others by linking to it?

  1. Click on the HTML link code below.
  2. Copy and paste it, adding a note of your own, into your blog, a Web page, forums, a blog comment, your Facebook account, or anywhere that someone would find this page valuable.

Search over 8,400 pages on this site...